"On LMI Formulations of Some Problems Arising in Nonlinear Stochastic S" by Yvonne I. Yaz and Edwin E. Yaz
 

On LMI Formulations of Some Problems Arising in Nonlinear Stochastic System Analysis

Document Type

Article

Publication Date

4-1999

Publisher

Institute of Electrical and Electronic Engineers

Source Publication

IEEE Transactions on Automatic Control

Source ISSN

0018-9286

Original Item ID

DOI: 10.1109/9.754824

Abstract

This work involves formulation of some problems arising in the analysis of a class of discrete-time nonlinear stochastic systems in terms of linear matrix inequalities. This allows one to utilize a wide variety of numerical techniques available for tackling both the feasibility problem and the actual numerical solution in an efficient manner.

Comments

IEEE Transactions on Automatic Control, Vol. 44, No. 4 (April 1999): 813-186. DOI.

Share

COinS